# SDR ASAA2019022518284

- Difficulty date: February 21, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N317AS
- Make and model: Boeing 737990
- Aircraft serial: 30856
- Aircraft time: 55,713 hours, 22,076 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMERGENCY EXIT LIGHTS NEAR L1 DOOR INOP (COMMON TO POWER SUPPLY M1675). GROUNDED - YES. T/S, FOUND BAD EMERGENCY LIGHT PWR SUPPLY, REMOVED AND REPLACED M1675 IAW B737-900 AMM 33-51-06-960-806 AND B737-900 WDM 33-51-12. OPS TESTED GOOD IAW B737-900 AMM 33-51-06-960-806.
